# SDR MASA2011040202311

- Difficulty date: March 31, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 16,543 hours, 13,065 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tape
- Condition: Missing
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR TOP STEP MISSING SECTION OF ANTI-SKID.  MX RE-APPLIED MISSING ANTI-SKID TAPE.
